# SDR A6WA202210088319

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 601R38303239
- Part serial: NSA
- Condition: Corroded
- Location: Service Door Sil
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS AREAS OF CORROSION ***AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND INSTALL NEW SERVICE DOOR SILL
